# SDR MWEA97007

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Elevator Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT ELEVATOR GEARED TAB TRAILING EDGE HAS SEVERAL AREAS OF EXTERNAL DAMAGE NEAR OUTBD END.  MAINTENANCE FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 55-04 FIG 1 AND 2.
